# SDR 2018F00049

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: General aviation
- Aircraft: N403SL
- Make and model: Gulstm 200
- Aircraft serial: 013
- Aircraft time: 4,430 hours, 2,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF FROM KPBI AFTER ROTATION WE GOT A LOT OF SMOKE FOLLOWED BY A SMELL OF OIL IN THE COCKPIT AND CABIN. WE RETURNED TO KPBI AND LANDED WITH NO ISSUES.
